# SDR DALA2018042102756

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKS ON THE FLOOR SUPPORTS BETWEEN BS 312 AND 328,  LBL 45 & RBL 31 IN THE FWD WET AREA. MAINTENANCE REPLACED THE FLOOR SUPPORTS IAW SRM 51-40-02.
